# SDR CA041026008

- Difficulty date: October 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,070 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST712ACA
- Condition: Separated
- Location: Nr 3 Cylinder
- Component: Cylinder
- Component part number: TIST712ACA
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: C

## Discrepancy

(CAN) NR 3 ALUMUNUM HEAD SEPERATED AT 3RD FIN ABOVE BARRIER. ALL 6 CYLINDERS REPLACED. CYLINDERS THAT WERE REMOVED SENT BACK TO MFG FOR MATERIAL EXAMINATION.
